# SDR MASA200601862

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,926 hours, 3,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ASH 5021 CLT - ACFT ABORTED FOR SMOKE IN THE CABIN AND COCKPIT DUE TO THE LEFT PACK HIGH TEMPING.  MX PLACED THE LT PACK ON MEL.
